Localization of solutions of exterior domain problems for the porous media equation with radial symmetry

B.H. Gilding, J. Goncerzewicz

    Research output: Book/ReportReportProfessional

    7 Citations (Scopus)

    Abstract

    The paper concerns the radially symmetric Cauchy–Dirichlet and Cauchy–Neumann problems for the porous media equation in the domain comprising the spatial variable and the temporal variable $t$ in the exterior of the unit ball in $\mathbb{R}^n$ and the bounded interval $(0,T)$, respectively. The subject of study is the behavior of solutions when the initial data are compactly supported and the boundary data become unbounded as $t\uparrow T$. Necessary and sufficient conditions for localization, estimates of the size of the blow-up set, and a number of allied results are obtained.
    Original languageUndefined
    Place of PublicationPhiladelphia, USA
    PublisherUniversiteit Twente
    Number of pages32
    ISBN (Print)0169-2690
    DOIs
    Publication statusPublished - 2000

    Publication series

    Name
    PublisherSociety for Industrial and Applied Mathematics
    No.4
    Volume31
    ISSN (Print)0036-1410

    Keywords

    • METIS-141110
    • Peaking
    • EWI-16382
    • Porous media equation
    • Radial symmetry
    • Self-similar solution
    • Localization
    • Comparison principle
    • Blow-up
    • IR-73713

    Cite this